# SDR RAIA970507

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: DHE1148
- Condition: Broken
- Location: Rt Mlg
- Part time: 12,410 hours
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 7411 - WITH GEAR DOWN, RIGHT MAIN NR 1 SYSTEM FLICKERS BETWEEN UNLOCK AND DOWN INDICATION.  MAINTENANCE REPAIRED WIRING AT RIGHT MAIN GEAR NR 1 PROXIMITY SWITCH.  (X)
